Regional Racing – MK June 23rd and info on The Brits 2019

Please do not forget to register for the Milton Keynes Regional, on line via the BC website – Click here and select the MK round of the BMX East Series.

WHAT IS THE BRITS?

The British Championships is a culmination of the regional series’ around the country. The 6 regions from around the country get together to race to find out who is the British Champion.

WHO – RIDERS WHO HAVE COMPETED IN AT LEAST 5 REGIONAL ROUNDS
WHAT – The Brits is a culmination of the regional series’ around the country. The 6 regions from around the country get together to race to find out who is the British Champion.

WHERE – Alvaston Park, Meadow Lane, Alvaston, Derby DE24 8QQ
WHEN – 23RD-25TH AUGUST 2019

WHO?

With just 3 rounds of the BMX East summer regional series to go, now is the time to ensure you have competed in at least 5 rounds of the series to be eligible to compete at the Brits (3 on second bike if you ride two classes).

Dispensation requests for riders who haven’t competed in at least 5 rounds due to for injury/illness must be submitted to Lee Alexander (regional chair) – leealexanderbmx@gmail.com

WHEN?

The event runs from Friday 23rd-Sunday 25th August. There will be a practice session on Friday 23rd in age groups and again on Saturday 24th which will be in regions with racing on Saturday 24th and Sunday 25th. It is likely that Saturday will be the 10 and unders and cruisers and Sunday will be the 11 and overs.

With a full weekend of racing, you will need accommodation where you will need to book a hotel or camp onsite. Camping can be booked via the Derby club website- https://www.derbybmx.com/the-brits-2019 . Car Parking will also be available on site, usually around £6-£10 for the weekend. Whether this is your first Brits or not, arriving for practice on Friday is really important for riders to get into the event and to orientate themselves with the site.

WHAT?

The racing format is 3 motos, followed by qualifying rounds (1/8ths, 1/4s, semis etc depending on class numbers) and then finals. There are no B finals at the Brits. If you get knocked out of the competition early on, it’s a great event to watch and be part of. So don’t go home early, stay and enjoy the event and cheer your region on.

There will be many regional standard riders racing along with national level racers and the age groups will be a lot bigger than at our regional races. The Brits is an excellent transition for regional riders who want to race nationals next year, they can really get a feel of how a national event is run and the standard of racing. You will have much longer between motos than you do at regionals, but you will also need to be in the pens around 30 races before yours so pay attention to what’s going on the track and the commentators.

Rider numbers vary year on year but it is estimated that there will be around 1200 entries across all the age classes. The age classes are the same as those at regionals. If you have ridden up at regionals but want to compete in your “actual” age class you may do so.

Registration is online only via the British Cycling website and only riders with a Silver membership and above will have their entries accepted. You must make sure you also have an up to date club membership as admin is coordinated by the different club secretaries.

After the penultimate round of the regional series, riders will be notified by their club secretary that registration is open or whether you still need compete in another round to be eligible. When registering you will be asked for a number, just put 00 in the box. Numbers will be your regional standing, but these are added to the system by the regional administrator.

All riders must sign on at the event. Sign on will be on Friday in the regional area. If you are not intending on being there on Friday then YOU are responsible for providing an advocate to sign you on. Anyone not signed on by the close on Friday will not be able to race.

At sign on, all riders will be given a goodie bag allocated a number plate, side plate and number through their club coordinator at the event. It is the riders responsibility to ensure they have their plate fitted and in place for both practice and racing.

All riders must compete in their regional shirt. The regional shirts are in each regions colours and help to show the spectators their regions riders in each race. If you do not have a reginal shirt, then you must notify your club secretary who will coordinate an order for you. Shirts are subsidised by the region and are in the region of £10 each depending on the club. You may have names, clubs or teams added to the shirt for £3 each additional print.

Trackside, the regions will be allocated an area each and the clubs will provide gazebos for the whole area. Feel free to mingle in the regional area, regardless of which clubs gazebo you may be in. To enable all riders and spectators to enjoy the whole weekend of racing and fun, the following code of conduct must be observed.

  • Do not reserve areas for clubs, this is a regional event and the region must be one team.
  • Cheer and support all EA riders.
  • No dogs allowed in the regional area.
  • No camping stoves or barbeques.
  • Where there is a separate rider area, respect this and keep noise to a minimum.
  • Move around within the area with caution, respecting others property.
  • Ensure bikes are stored safely and sensibly and away from the bulk of spectators.

On the Sunday of the event, there is a regional parade where all the regions parade their riders and support staff. It’s always a fun time and is themed per region. Our colour is Yellow and this years theme is “The Simpsons” so get creative and be as yellow as possible. Non riders are more than welcome to take part in the parade.

The schedule will be posted closer the time, but based on 2018 it will be roughly as follows. PLEASE NOTE LAST YEARS PRACTICE COMMENCED AT 0830, SO YOU MAY HAVE AN EARLY START :

FRIDAY 14 SEPTEMBER 2018

15:00 20:00 All regional registration offices open 15:00 16:30 Practice 12 and Under 16:35 18:00 Practice 13 and Over / Championship Women 18:05 18.45 Practice Superclass

SATURDAY 15 SEPTEMBER 2018

08:30 09:10 Practice NORTH REGION 40 minutes 09:15 09:55 Practice SOUTH REGION 40 minutes 10:00 10:30 Practice SOUTH WEST REGION 30 minutes 10:35 11:15 Practice MIDLANDS 40 minutes 11:20 11:45 Practice EASTERN 25 minutes 11:50 12:10 Practice SCOTLAND 20 minutes 12:15 12:25 Riders Oath 12:30* – MOTO’s Group 1 / Group 2 16:00* – QF’s 17:00* – SF’s 17:30* – Finals 18:00* – British Championship Presentation: Group 1 Group 2

SUNDAY 16 SEPTEMBER 2018

08:30 09:25 Practice Group 3 55 minutes 09:30 09:50 Practice Group 4 20 minutes 10:00* MOTO’s Group 3 / Group 4 13:30* Riders Parade 14:00* QF’s 15:00* SF’s 16:00* Finals 17:00* British Championship Presentation: Group 3 Group 4


RECAP

  • You have to compete in 5 EA Regional rounds to qualify to race the British Champs 3 on 2nd Bike
  • Pre Reg through BC site – NO on day registration
  • Rider sign in is on Friday (if you can’t make sign in then make sure a reliable club member can sign you in)
  • Book hotel or camping – camping on site if your quick enough to get booked in
  • 10 and under & all cruisers race Saturday 11 plus race Sunday
  • Don’t be late for your race!
  • Parade is on Sunday please all be present
  • Letsbe the best supported region this year and make loads of noise…..